# SDR JJBA20221114010

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,363 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54287
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,766 hours, 2,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH CABIN ESCAPE HATCH EXIT MARKING SIGNS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPS CHECK SAT.
